# SDR SIMA20220609011

- Difficulty date: June 9, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Fr 84-85
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 52-23-005 LH CENTER SEAT TRACK IS CORRODED BTW FR 84-85 (MAJOR REPAIR) ( LEVEL 2 CORROSION)-C/A-FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER, EDGE SEALED AND APPLIED TOPCOAT TO REPAIR IAW ETD2022-170-021699, REV A, EMB 175 SRM 53-23-10 AND ERS-EJ-53MR-4567
